# SDR USAA2010022290419

- Difficulty date: February 10, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 67,489 hours, 39,722 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645521CBN49
- Part serial: BN490
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C22 CHECK - LEFT WING AILERON TAB HAS DELAMINATION AT WS 525 - WS 583.  REPAIRED THE LEFT WING AILERON TAB HAS DELAMINATION AT WS 525 - WS 583 IAW B737 SRM 51-70-16 REPAIR 7.
